Posted by: Worried Mom | 2008/09/10


Dear Doc,

My son is 13 yrs old and has a problem with sweaty uderarms, i feel very bad because i can see that he is very self conscious, i bought sanex roll on and the deoderant for him but the problem has not gone away. What can i do under these circumstances, any medication that he can drink to help.My fear is in the long run this might affect his self esteem.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried Mum
Try Perspirex or Drichlor first, alternatively one can try something like Probanthine tablets, iontophoresis, botox injections or an operation called sympatectomy if the sweating is really excessive.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lisa | 2008/09/11

I asked my dermatologist how much botox costs because I sweat alot too, and its R5000 for the treatment ( i think its over 2 years )

Reply to Lisa
Posted by: Worried Mum | 2008/09/11

Thanks Doc

Reply to Worried Mum
Posted by: D | 2008/09/10

I sweat to much in my face for no reason,i even sweat when im in the barber chair.

Reply to D
Posted by: Worried too | 2008/09/10

Thanks Mom,

I have the exact same question, and i do feel that it impacts on one self esteem (good on you for finding out about it for him)

If the Doc can be so kind to let us know about any medication, and i have also heard about Botox injections. Doc, could you please give us a run down on the pro' s and cons w.r.t. Botox and the costs (if no other option).

Thanks so much!

Reply to Worried too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.